# SDR VNAA2011113000023

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 17,279 hours, 17,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Seated
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, CAB ALT MESSAGE AT ABOUT 11,000 FEET AFTER DEPARTURE FROM CLT.  MESSAGE WENT AWAY AFTER INITIATING DESCENT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND AFT CARGO DOOR TO BE FULLY LATCHED, BUT UNSEATED, CAUSING A GAP BETWEEN DOOR AND FUSELAGE.  MAINTENANCE PERFORMED CHECKS ON THE AFT CARGO DOOR AND PRESSURE CONTROL SYSTEM USING AIRCRAFT MAINTENANCE MANUAL.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
